# SDR QXEA2010030800156

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 12,092 hours, 8,917 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Fod
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

PDX - SLAT'S FAIL CAUTION MESSAGE.  MSG APPEARED WHEN SLATS RAISED AFTER TAKEOFF.  FLIGHT CHARACTERISTICS NORMAL.  EMERGENCY CHECKLIST REQUIRED TEST TO CHECK NORMAL FLAP DEPLOYMENT, OP'S CK NORMAL.  COMPLETED NORMAL LANDING WITH FLAPS 45DEG, SLATS, 0 DEG.  INSPECTED LT AND RT SLAT ACTUATOR TRIP INDICATORS, FOUND RT WING SLAT ACTUATOR AT WS 199.00 TRIPPED, RESET TRIPPED INDICATOR IAW MM 27-81-09-610-803 AND LOWERED SLATS.  FOUND SKIN KNIFE LODGED AT LOWER INBD EDGE OF NR 2 SLAT, REMOVED AS REQUIRED.  REPLACED OF ONE LOWER SLAT RIVET AND REMOVAL OF SMALL GOUGE TO FIXED LEADING EDGE.  SLATS AND FLAPS OP CK GOOD IAW 27-50-00-710-801-A02.  OK FOR SERVICE.
